A generalized-moments specification test for the logistic link

Fokianos, K. and Peng, A. and Qin, J. (1999) A generalized-moments specification test for the logistic link. Canadian Journal of Statistics, 27 (4). pp. 735-750. ISSN 0319-5724

Full text not available from this repository.


The authors consider the problem of testing the validity of the logistic regression model using a random sample. Given the values of the response variable, they observe that the sample actually consists of two independent subsets of observations whose density ratio has a known parametric form when the model is true. They are thus led to propose a generalized‐moments specification test in detail. In addition, they show that this test can be derived using Neyman's smooth tests for goodness of fit. They present simulation results and apply the methodology to the analysis of two real data sets.

Item Type:
Journal Article
Journal or Publication Title:
Canadian Journal of Statistics
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
03 Oct 2018 13:56
Last Modified:
22 Nov 2022 06:24